MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T GEN 2 BIBAG WITHOUT CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T GEN 2 BIBAG WITHOUT CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190895
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A hemodialysis (hd) user facility reported to fresenius technical support that a 2008t machine failed negative stabilization during system testing.A failed pressure test alarm went off after the tests were completed and the machine was removed from the treatment floor.A fresenius field service technician (fst) was dispatched to the user facility to further evaluate the machine.After the machine was moved off the treatment floor, it would not power back on.Upon the fst¿s arrival, it was confirmed the machine was plugged into a ground-fault circuit interrupter (gfci) outlet.During evaluation of the machine¿s power supply, a burnt capacitor was identified and a burning smell was observed.Due to the condition and age of the power supply, the decision was made to replace the entire assembly.After replacing the power supply assembly, the machine was able to be powered on.The fst performed pressure testing (deaeration and loading) after powering on the machine.The loading pressure regulator was maxed out and the loading pressure could not be increased.The fst replaced the regulator and the pressures were then adjusted.Drips of water were observed coming from the dialysate connectors.The fst noticed that the o-rings were old, and one of them was torn.Both o-rings were replaced.The machine underwent and passed alarm and pressure testing twice.The machine was then disinfected and returned to service.The machine had 24,410 operating hours on it.To the fst's knowledge, the power supply was the original fresenius part on the machine.The fst was unsure if the machine had ever failed electrical leakage testing as they were unaware of the machine's history.It was confirmed there was no patient involvement.Photos of the burnt power supply were provided for review.No sample was expected to be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information: h3 plant investigation: no parts were returned to the manufacturer for physical evaluation.However, an on- site evaluation was performed by a fresenius field service technician (fst).Additionally, photos of the thermal damage were provided for review.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.Based on the available information, the reported event was able to be confirmed.
 
Event or Problem Description

Brand Name
2008T GEN 2 BIBAG WITHOUT CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23011700
Report Number0008030665-2025-02155
Device Sequence Number21461785
Product Code KDI
UDI-Device Identifier00840861100927
UDI-Public00840861100927
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number190895
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown